# SDR DALA2019042802772

- Difficulty date: April 16, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 80,971 hours, 21,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 MAIN CABIN EXISTING REPAIR HAS A GOUGE @ BS 1280 BETWEEN S9R AND S14R. CORRECTIVE ACTION: REMOVED EXISTING REPAIR FROM MAIN CABIN FRAME @ STA 1280 BETWEEN S9R AND S14R AND INSTALLED NEW REPAIR IAW ER/A# 513683-14AD REV B SECTION II PERMANENT REPAIR. (1048936)
